English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6024/14565 (41%)
Visitors : 13732323      Online Users : 317
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/1085

    Title: Fixed point theorems for condensing multimaps on locally G-convex spaces
    Authors: Tian-Yuan Kuo
    Contributors: 輔英科技大學 共同教育中心 自然科學組
    Keywords: Fixed point;Lower semicontinuous core;Condensing multimap;G-convex space;Abstract economy
    Date: 2007-09-01
    Issue Date: 2010-09-24 13:56:55 (UTC+8)
    Abstract: In this paper we investigate the fixed point problem for condensing multimaps on locally G-convex spaces instead of the usual locally convex topological vector spaces. We show that every condensing closed self-multimap that has Γ-convex values on a nonempty complete Γ-convex subset of a locally G-convex space has a fixed point. Some fixed point results for condensing multimaps which have lower semicontinuous (l.s.c.) cores and applications to abstract economy are also presented.
    Relation: Nonlinear Analysis 67(5),1522-1531
    Appears in Collections:[自然科學組] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in FYIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback